应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2021, Vol. 37 Issue (1): 183-191    DOI: 10.1007/s10255-021-0989-9
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Markov Jump Processes in Estimating Sharing of Identity by Descent
Xian CHEN1, Wei GUO2, Xu-min NI3
1 School of Mathematical Sciences, Xiamen University, Xiamen 361005, China;
2 Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China;
3 Department of Mathematics, Beijing Jiaotong University, Beijing 100044, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9